Paper:PettetInnerInfinite

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Characterizing inner automorphisms of groups by Martin R. Pettet, Archiv der Mathematik, ISSN 1420-8938 (Online), ISSN 0003-889X (Print), Volume 55,Number 5, Page 422 - 428(Year 1990): Springerlink official copy

Title of the paper: Characterizing inner automorphisms of groups

Author: Martin R. Pettet (Find other works by this author)

Year of publication: 1990
MSC Primary Classification: 20E36
Journal of publication: Archiv der Mathematik, ISSN 1420-8938 (Online), ISSN 0003-889X (Print),Volume 55, 422 - 428
doi: 10.1007/BF01190261 (weblink)
MathReviews number: 1079988 (Mathscinet page) (More information on MathReviews numbers)